# SDR DL777030065

- Difficulty date: January 15, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 15,463 hours, 3,392 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Lt Pack Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN COCKPIT ON CLIMB AND DESCENT WENT AWAY WHEN LT PACK SWITCHED OFF.  SNAPSHOTS SHOWED LT PACK O/P TEMP HIGH WITH TBV IN SAME POSITION AS RT DISCONNECTED AND OPENED LT TBV ODOR DISAPPEARED.  SUSPECT LT ACM FWD TO MCO AND PLACED PER MEL 21-52-01.  UPDATE:  REACTIVATED TURBINE BYPASS VALVE AND RAN LT PACK F HOURS AT DIFFERENT TEMP SETTINGS, NO FUMES OR ODORS.  PACK INDICATIONS NORMAL, C/W LT PACK TEMP CONTROL PASS MCO AND PLACARD REMOVED.
